celestia Posted November 19, 2005 Share Posted November 19, 2005 Hey Cymbalters, I split this post out from our somewhat generic Cymbalta thread (thank you Miss Bianca) because we've kind of tossed it around, Cymbalta withdrawal, but that I know of I'm the first to report definite withdrawal effects. Stupid snafu between pdoc and pharmacy and apathy on my part left me in a sudden state of abstinence for 4 days after 2 mos of daily use. It happened this week. I took my last pill Sunday, knowing my appt. was Thursday. I fucked with the pharmacy to to avail to get me a refill so I wouldn't have a gap, but my doctor insisted he wrote 2 refills. Anyhoo, so the first couple of days I was more emotional, more vulnerable, even a bit weepy. But by Wednesday night and yesterday, I was having brain shivers and bowel evacuation. Shakes, visual disturbances. Not fun. Fortunately all these things corrected themselves right away when I took my pill yesterday. Reminiscent of Effexor. Blargh. FWI, HB Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.